My husband has to take 1mg blue xanax 3 times a day. Every 3 months he has to go for his recheck at the doctors office. He has what they call "White coat syndrome", thats getting anxious when going to a doctor, blood pressure rises and passes out. They told him to take 2, 1mg the night before and 2, 1mg the morning of his visit. He is out of his 1mg blue xanax. We found some of his old xanax all poured into a bottle, I found a light green one that was oval shapped impression was S 902. It says that this one was a 1mg also, but we are concerned, what is the difference in this one and the blue one. He doesn't want to OD, or take one that is timmed release. He is very funny about stuff like this. Please let me know if you have an answer for this. Thanks so much.
28 Nov 2010
Alprazolam is the medication you found with the imprint. It is the generic of xanax. It works the same, only looks a little different and costs less. Sorry to hear about his "disorder" with doctors. They can be a little frightening to people. I hope his doctor at least has a good bed side manner with him. Best wishes to you and good luck!
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have always gotten the blue, untill I filled my last script at a diff. pharmacy and they were green, I need to be carfull because my job requires ...
1 answer • 17 Jun 2010
This one guy I know, swears that the yellow is stronger. i think the only difference is the manufacturer.
4 answers • 25 May 2012
what is the difference between the green colored xanax than the white, yellow and blue ones?
4 answers • 14 Nov 2012
my dr gave me 2 mg xanax and they were green. i didnt feel like they worked as well as taken 2 one mg. is it my body or are they weaker?
1 answer • 13 Feb 2013
I don't understand the difference in the two and I have been on the one with "Fe" for 10 years and then all of a sudden my doc ...
1 answer • 16 Dec 2013